# SDR DALA2017021501249

- Difficulty date: February 15, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 53,321 hours, 7,004 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN FRAME 36, Y2462 SEAT TRACK FOUND CORRODED.  FABRICATED A NEW SEAT TRACK AND INSTALLED.  .
